Search the Community
Showing results for tags 'pinsandneedles'.
Found 1 result
Hey! This is actually my first time creating a topic, but I've been googling this all day. I have medicare, so it's super hard for me to get a hold of my neurologist when I want to! He actually has to get special permission from the hospital to call me because I have an out-of-state number (whhhhaaaaattt!?), so I'm turning to you guys for some help and hopefully peace of mind in the meantime. I just started taking Topamax for migraines a couple months ago and went from an initial 50 mg to 25 mg a day when my pop culture trivia started going out the door. Everything seemed to be going a lot smoother minus a few *regular* headaches every so often UNTIL the past week. Suddenly, I finally started getting that pins & needles side effect I had been warned about... or at least I think that's what it is... My feet seem to be tingling on and off for the whole day sometimes. I try to drink a whole glass of water when I take the pill too. Sometimes the pain is actually painful and distracting. I'm a bit worried this is neuropathy and not a side effect as my grandfather had diabetes and hashimoto's thyroid disease runs in my family....BUT I'm led to believe that topamax is given to patients suffering FROM neuropathy sometimes?? Sooooo....does this type of tingling as a side effect sound normal? Do some people feel the tingling on and off for the whole day and is it almost painful or actually painful for some people??